Cts after Levaquin

by William Lund
(California)

Hey Joshua. Everytime I search a Levaquin symptom it takes me back to your site.


I was asking questions about the Levaquin in your Tendonitis section . Well now I'm getting pain in thumbs, numb hands when I sleep or through out the day. I am also getting numb feet throughout the day .

The hand problem has woke me up. I searched symptoms and got Carpal Tunnel Syndrome. But once again your site seems to have more info then anybody.

So now not only do I have tendon pain in different parts of body amongst weird shooting stabbing pains and hip pain..... Now I have the hand pain with Pins and needles deal going on .

But the fact that the numbness is in my feet as well scares the poop out of me. I told my new doctor this and he was like I think your having reactive arthritis from the Levaquin or the original prostatitis .

Even when I hold my IPhone as I type this my hand gets numb. If I sit on the toilet ( too much info ) foot is asleep in one minute. I also noticed my hand will be red where I held the phone .

Every day I get a new symptom from that levaquin and I search it and come back to you . The doctors need to take some lessons from your site.

If your muscles are getting tighter, and your nervous system more defensive, it's no surprise that you're experiencing Carpal Tunnel Syndrome.

You're feeling it in the feet too, which could be part of the same process, and/or a vitamin B6 and/or vitamin B12 issue. Nerve issue comes from a couple different directions.


Did you get The Levaquin Tendonitis Solution ebook?

Your symptoms (and these overall, common, general symptoms of fluoroquinolone cytotoxicity) are VERY unlikely to go away on their own, and ARE likely to quickly or slowly get worse.

Your body needs some help, and some specific help. And it's a bit complex, which why I can offer some info here on the site, but the ebook is specifically designed to be a complete, in depth plan.

Plus, along the way, it will help your immune system fight off the tendency towards prostatitis.

Back to the CTS.

As I said, it could be magnesium deficiency induced and pain and inflammation induced numbnes. And/or it could be B6/B12 related. Ultimately, it's both.

Should you be worried? Yes. Not because of the symptoms themselves, but because of the downward spiral, the cascade effect, that is currently in place that predictably can and will make things worse over time.

And conceptually, it's not a 'physical' thing. Meaning, you could get some effective massage and that would help -temporarily- and do some good things, but the cause of the problem is deeper than Massage or any physical modality can tough.

It's systemic, and nutritional. Give the body all the nutrition it needs and give the body time to grow/heal/change/correct etc.


Oh, also, as far as the 'reactive arthritis', -if- there's any truth to that, it's a function of the inflammation response. Having said that, it sure sounded like a guess with no basis in any kind of accuracy.




----



Joshua Answers:

Hi William.

Sounds like I have a little piece of world domination! Which is great for my ego, but I appreciate your observation that my website has the most information. People need information. If only they had reason to look for it -before- taking Levaquin or Cipro.

Moving on.

The way the body works, when something is out of balance or experiencing dysfunction, then there's a downward spiral, a cascade effect of one negative factor causing more negative factors.

Levaquin does a number on your system. Drastically depleting your body of Magnesium, for instance.

The cascade there is that mitochondria is killed, they can no longer provide energy to tendon cells, tendon dies/takes damage, signals to the brain inform the system that there's a huge problem, a Process of Inflammation kicks in, Pain Enhancing Chemical is released, muscles get tighter and tighter, which reduces circulation, your feel pain so you move less, etc etc.

Also, there's a lot of metabolic waste and toxins created. And you don't detox optimally, so there's a cascade effect from that too.

And and and.

Even though the Levaquin is out of your system, the damage has been done, and the damage creates more pain and problem (if not more damage).


----------------------
Please reply using the comment link below. Do not submit a new submission to answer/reply, it's too hard for me to find where it's supposed to go.

And, comments have a 3,000 character limit so you may have to comment twice.
-----------------------




Joshua Tucker, B.A., C.M.T.
The Tendonitis Expert
www.TendonitisExpert.com














Subscribe to The Tendonitis Expert Newsletter Today!

For TIPS, TRICKS, and up-to-date Tendonitis information you need!


Email


Name



Then



Don't worry -- your e-mail address is totally secure.

I promise to use it only to send you The Tendonitis Expert Newsletter.














Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Levaquin.